Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggested to take cutishine for acne on cheeks and chin. Burning in the face after using. Reaction to ointments?

Doctor, I have acne on my cheeks and chin . My dermatologist suggested using cutishine face wash and he also gave me 2 ointments that i have to mix in equal quantities and apply in the night before sleeping. I have used them for 2 days now, and my face is burning and feels tight. Is this the right reaction to these ointments??? Waiting to know... Thank you.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

Your doctor seems to have given you retenoids for acne which may cause burning, redness and dryness.
You may stop using it and apply a steroid cream like momatosone twice daily for a week . Keep face well hydrated with non comedogenic moisturizer and a mild cleanser .
Once the burning stops you may reintroduce the ointment for lesser time say 2 hours and slowly increase to overnight .

If the burning is severe you may contact your doctor for other alternative .

Hope this solves your query
Answered: Thu, 4 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor